A+ CATEGORY SCIENTIFIC UNIT

PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Minimal zero-free regions for results on primes between consecutive perfect $k$th powers

Volume 225 / 2026

Ethan Simpson Lee Acta Arithmetica 225 (2026), 149-162 MSC: Primary 11M26; Secondary 11N05, 11L20 DOI: 10.4064/aa260304-20-7 Published online: 1 October 2026

Abstract

We compute minimal zero-free regions for the Riemann zeta-function which ensure there is always a prime between consecutive perfect $k$th powers. Our computations cover powers $k\geq 65$ and quantify how far we are away from proving certain milestones toward an infamous open problem (Legendre’s conjecture). In addition, we prove there is always a prime between consecutive perfect 86th powers and identify an integer sequence for which there is always a prime between consecutive 70th powers.

Authors

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image